Publications
Publications
Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
All :: Zaal, ... , Zhai, Zhang, Zhao, ... , Zworski 
References
53.
Walter D. Neumann and Don Zagier
Volumes of hyperbolic three-manifolds
Topology, 24(3):307--332
1985
52.
Martin Eichler and Don Zagier
The theory of Jacobi forms
Volume 55 of Progress in Mathematics
Publisher: Birkhäuser Boston, Inc., Boston, MA,
1985
ISBN: 0-8176-3180-1
51.
Walter D. Neumann and Don Zagier
A note on an invariant of Fintushel and Stern
Geometry and topology (College Park, Md., 1983/84) Volume 1167 of Lecture Notes in Math.
page 241--244.
Publisher: Springer, Berlin,
1985
50.
D. Zagier
Modular points, modular curves, modular surfaces and modular forms
Workshop Bonn 1984 (Bonn, 1984) Volume 1111 of Lecture Notes in Math.
page 225--248.
Publisher: Springer, Berlin,
1985
49.
D. Zagier
L-series of elliptic curves, the Birch-Swinnerton-Dyer conjecture, and the class number problem of Gauss
Notices Amer. Math. Soc., 31(7):739--743
1984
48.
W. Kohnen and D. Zagier
Modular forms with rational periods
Modular forms (Durham, 1983) of Ellis Horwood Ser. Math. Appl.: Statist. Oper. Res.
page 197--249.
Publisher: Horwood, Chichester,
1984
47.
W. Ballmann, G. Thorbergsson and W. Ziller
Existence of closed geodesics on positively curved manifolds
J. Differential Geom., 18(2):221--252
1983
46.
Benedict Gross and Don Zagier
Points de Heegner et dérivées de fonctions L
C. R. Acad. Sci. Paris Sér. I Math., 297(2):85--87
1983
45.
W. Ballmann, G. Thorbergsson and W. Ziller
Some existence theorems for closed geodesics
Comment. Math. Helv., 58(3):416--432
1983
44.
W. Ballmann, G. Thorbergsson and W. Ziller
On the existence of short closed geodesics and their stability properties
Seminar on minimal submanifolds Volume 103 of Ann. of Math. Stud.
page 53--63.
Publisher: Princeton Univ. Press, Princeton, NJ,
1983
43.
G. Roland, N. Yui and D. Zagier
A parametric family of quintic polynomials with Galois group D5
J. Number Theory, 15(1):137--142
1982
42.
M. Rapoport and Th. Zink
�ber die lokale Zetafunktion von Shimuravarietäten. Monodromiefiltration und verschwindende Zyklen in ungleicher Charakteristik
Invent. Math., 68(1):21--101
1982
Page:  
Previous | 1, ... , 23, 24, 25, 26, 27, ... , 29 | Next
Export as:
BibTeX, XML